# SDR AALA20010975

- Difficulty date: May 10, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N398AN
- Make and model: Boeing 767323
- Aircraft serial: 29605
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, AFT EMERGENCY EXIT FLOOR PATH LIGHT AT SEAT 3H DIM.  RELAMPED AFT EMERGENCY EXIT FLOOR PATH LIGHT AT SEAT 3H.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
